RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 104, Number 3  


Feynman integrals of $p$-adic argument in momentum space II. Explicit formulae
É. Yu. Lerner
371
Complex Whitham deformations in the problems with “integrable instability”
R. F. Bikbaev
393
Quantization of Antisymmetric tensor field model in the framework of extended BRST symmetry
P. M. Lavrov, P. Yu. Moshin
420
Weyl connection, non-Abelian gauge field, and torsion
B. M. Barbashov, A. B. Pestov
429
Yang–Mills fields with external source
A. S. Vshivtsev, D. V. Peregoudov
435
The solution by Einstein–Infeld–Hoffmann method the problem of colour particles motion and gauge field dynamics
M. V. Gorbatenko
451
Polynomial supersymmetry and dynamical symmetries in quantum mechanics
A. A. Andrianov, M. V. Ioffe, D. N. Nishnianidze
463
Complex germ method in the Fock space. II. Asymptotics, corresponding to finite-dimensional isotropic manifolds
V. P. Maslov, O. Yu. Shvedov
479
On the creation of stable periodic behavior of parametrically excited dynamical systems
A. N. Deryugin, A. Yu. Loskutov, V. M. Tereshko
507
Boundary-value problem for the two-dimensional stationary Heisenberg magnet with non-trivial background. II
G. G. Varzugin, E. Sh. Gutshabash, V. D. Lipovskii
513
Thermodynamics of two-dimensional Heisenberg ferromagnetic in the renormalization group approach
T. N. Antsygina, V. A. Slyusarev
530
The energy–Momentum tensor as the source of the gravitational field and the effective Riemannian spacetime
A. A. Logunov
538
In memory of Sergei Ivanovich Svinolupov
543
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019